Stability, robust stabilization and H∞ control of singular-impulsive systems via switching control

ArticleinSystems & Control Letters 55(11):879-886 · November 2006with28 Reads
Impact Factor: 2.06 · DOI: 10.1016/j.sysconle.2006.05.002 · Source: DBLP

    Abstract

    In this paper, stability, robust stabilization and H∞ control of singular-impulsive systems are studied. Some new fundamental properties are derived for switched singular systems subject to impulse effects. Applying the Lyapunov function theory, several sufficient conditions are established for exponential stability, robust stabilization and H∞ control of the corresponding singular-impulsive closed-loop systems. Some numerical examples are given to demonstrate the effectiveness of the proposed control and stabilization methods.